Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 17 found articles
 
 
  Rings whose (proper) cyclic modules have cyclic automorphism-invariant hulls
 
 
Title: Rings whose (proper) cyclic modules have cyclic automorphism-invariant hulls
Author: Koşan, M. Tamer
Quynh, Truong Cong
Appeared in: Applicable algebra in engineering, communication and computing
Paging: Volume 32 () nr. 3 pages 385-397
Year: 2021-02-05
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands